CSpace
二阶非线性中立型差分方程非振动解的渐近性
滕文凯1; 李秀云1; 俞元洪2
2003
Source Publication内蒙古师范大学学报自然科学版
ISSN1001-8735
Volume032Issue:003Pages:202
Abstract建立了非线性二阶中立型时滞差分方程△^2(yn+Pnyn-k)-qnf(yn-ι)=0非振动解的渐近性质。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/45285
Collection中国科学院数学与系统科学研究院
Affiliation1.河北民族师范学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
滕文凯,李秀云,俞元洪. 二阶非线性中立型差分方程非振动解的渐近性[J]. 内蒙古师范大学学报自然科学版,2003,032(003):202.
APA 滕文凯,李秀云,&俞元洪.(2003).二阶非线性中立型差分方程非振动解的渐近性.内蒙古师范大学学报自然科学版,032(003),202.
MLA 滕文凯,et al."二阶非线性中立型差分方程非振动解的渐近性".内蒙古师范大学学报自然科学版 032.003(2003):202.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[滕文凯]'s Articles
[李秀云]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[滕文凯]'s Articles
[李秀云]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[滕文凯]'s Articles
[李秀云]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.